α-Resolvable λ-fold G-designs
Keywords:α-resolvable G-design, α-parallel class
A λ-fold G-design is said to be α-resolvable if its blocks can be partitioned into classes such that every class contains each vertex exactly α times. In this paper we study the existence problem of an α-resolvable λ-fold G-design oforder v in the case when G is any connected subgraph of K_4 and prove that the necessary conditions for its existence are also sufficient.
C. J. Colbourn, D. R. Stinson and L. Zhu, More frames with block size four, J. Combin. Math. Combin. Comput. 23 (1997), 3–20.
G. Ge and A. C. H. Ling, On the Existence of Resolvable (K_4 − e) Designs, J. Comb. Des. 15 (2007), 502–510.
M. Gionfriddo, G. Lo Faro, S. Milici and A. Tripodi, Resolvable (K_v−e) -designs of order v and index λ, submitted.
M. Gionfriddo, G. Lo Faro, S. Milici and A. Tripodi, The spectrum of α-resolvable λ-fold (K4 − e)-designs, submitted.
H. Hanani, On resolvable balanced incomplete block designs, J. Comb. Theory A 17 (1974), 275–289.
H. Hanani, D. K. Ray-Chaudhuri and R. M. Wilson, On resolvable designs,
Discrete Math. 3 (1972), 343–357.
J. D. Horton, Resolvable path designs, J. Comb. Theory A 39 (1985) 117–131.
D. Jungnickel, R. C. Mullin and S. A. Vanstone, The spectrum of α-resolvable block designs with block size 3, Discrete Math. 97 (1991), 269–277.
S. Kucukcifci, G. Lo Faro, S. Milici and A. Tripodi, Resolvable 3-star designs, Discrete Math. 338 (2015), 608–614.
S. Kucukcifci, S. Milici and Z. Tuza, Maximum uniformly resolvable decompositions of K_v and K_v − I into 3-stars and 3-cycles, Discrete Math. 338 (2015), 1667–1673.
G. Lo Faro, S. Milici and A. Tripodi, Uniformly resolvable decompositions of K_v into paths on two, three and four vertices, Discrete Math. 338 (2015), 2212–2219.
G. Lo Faro and A. Tripodi, The Doyen-Wilson theorem for kite systems, Discrete Math. 306 (2006), 2695–2701.
G. Lo Faro and A. Tripodi, Embeddings of λ-fold kite systems, λ ≥ 2, Australas. J. Combin. 36 (2006), 143 –150.
S. Milici, A note on uniformly resolvable decompositions of K_v and K_v − I into 2-stars and 4-cycles, Australas. J. Combin. 56 (2013), 195–200.
S. Milici and Z. Tuza, Uniformly resolvable decompositions of K_v into P_3 and K_3 graphs, Discrete Math. 331 (2014), 137–141.
R. Su and L. Wang, Minimum resolvable covering of K_v with copies of K_4 − e, Graphs Combinator. 27 (2011), 883–896.
M. J. Vasiga, S. Furino and A. C. H. Ling, The spectrum of α-resolvable designs with block size four, J. Comb. Des. 9 (2001), 1–16.
L. Wang and R. Su On the existence of maximum resolvable (K4 − e)-packings, Discrete Math. 310 (2010), 887–896.
L. Wang, Completing the Spectrum of Resolvable (K_4 − e)-Designs, Ars Combinatoria 105 (2012), 289–291.
M. X. Wen and T. Z. Hong, α-Resolvable Cycle Systems for Cycle Length 4, J. Mathematical Research Exposition 29 (2009), 1102–1106.
Y. Zhang and B. Du, α-Resolvable Group Divisible Designs with Block Size Three, J. Comb. Des. 13 (2005), 139–151.
This copyright statement was adapted from the statement for the University of Calgary Repository and from the statement for the Electronic Journal of Combinatorics (with permission).
The copyright policy for Contributions to Discrete Mathematics (CDM) is changed for all articles appearing in issues of the journal starting from Volume 15 Number 3.
Author(s) retain copyright over submissions published starting from Volume 15 number 3. When the author(s) indicate approval of the finalized version of the article provided by the technical editors of the journal and indicate approval, they grant to Contributions to Discrete Mathematics (CDM) a world-wide, irrevocable, royalty free, non-exclusive license as described below:
The author(s) grant to CDM the right to reproduce, translate (as defined below), and/or distribute the material, including the abstract, in print and electronic format, including but not limited to audio or video.
The author(s) agree that the journal may translate, without changing the content the material, to any medium or format for the purposes of preservation.
The author(s) also agree that the journal may keep more than one copy of the article for the purposes of security, back-up, and preservation.
In granting the journal this license the author(s) warrant that the work is their original work and that they have the right to grant the rights contained in this license.
The authors represent that the work does not, to the best of their knowledge, infringe upon anyone’s copyright.
If the work contains material for which the author(s) do not hold copyright, the author(s) represent that the unrestricted permission of the copyright holder(s) to grant CDM the rights required by this license has been obtained, and that such third-party owned material is clearly identified and acknowledged within the text or content of the work.
The author(s) agree to ensure, to the extent reasonably possible, that further publication of the Work, with the same or substantially the same content, will acknowledge prior publication in CDM.
The journal highly recommends that the work be published with a Creative Commons license. Unless otherwise arranged at the time the finalized version is approved and the licence granted with CDM, the work will appear with the CC-BY-ND logo. Here is the site to get more detail, and an excerpt from the site about the CC-BY-ND. https://creativecommons.org/licenses/
This license lets others reuse the work for any purpose, including commercially; however, it cannot be shared with others in adapted form, and credit must be provided to you.